Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Reddish spots on feet, mild edema, scratchings. Taking Lipitor and levothyroxine. Advice?

I have a cluster (about 4cm across) of reddish/brown spots on the top of my right foot, accompanied by mild edema. The spots are uniform in shape and size: circles, about 1/2 a centimeter across, and itch only if I scratch them. They're not raised really, but if I run my fingers over them you can feel very slight bumps. The cluster is getting bigger. I had 10 when I first noticed it, maybe 10 days ago. Now, there are 17.

I am a 52 year old female and weigh 260 lbs on a 5'6" body. I take Lipitor, Levothyroxine, Cymbalta, Omeprazole, generic Wellbutrin, Vivanse and Trazadone. I have only one kidney (had a laproscopic donor nephrectomy). I smoke about a pack a day, don't exercise enough, and my eating habits are awful (mostly because the Vivanse takes away my appetite until Bam! I'm starving.)
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Dermatologist 's  Response
hi reddish spots on the feet with mild edema is irritatnt dermatitis or insect bite reaction.whatever reason can be use atarax 25 mg at night and broad spectrum antibiotic and application of calamine lotion in the morning and use of steriod like fluticosone can be helpful in the treatment
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor